What Are the Signs of Zinc Overdose?

Answer

Taking too much zinc might cause some distasteful and potentially dangerous side effects and the signs to look for a zinc overdose include abdominal distress and compromised immune system. Other signs are mineral deficiencies which may include severe fatigue, paleness of the skin, headaches and heart arrhythmia.
Q&A Related to "What Are the Signs of Zinc Overdose"
Overdosing on zinc may cause, or contribute to gastrointestinal problems,
http://www.chacha.com/question/what-are-the-danger...
Signs and symptoms of an overdose varies depending on the drug or toxin exposure. The symptoms can often be divided into differing toxidromes. This can help one determine what class
http://wiki.answers.com/Q/What_are_the_signs_of_an...
Bacitracin zinc is a medicine applied to cuts and other skin wounds to help prevent infection. Bacitracin is a germ-killing medicine called an antibiotic. Small amounts of bacitracin
http://www.medhelp.org/medical-information/show/37...
Bacitracin zinc is very safe. However getting bacitracin zinc in your eyes may cause redness and some pain and itching. Intentionally eating bacitracin in large amounts may cause
http://www.drugs.com/enc/bacitracin-zinc-overdose....
Explore this Topic
It is possible to get an overdose of zinc from zinc supplements, though it is unlikely that you can get an overdose from foods. Multivitamins and mineral supplements ...
The signs of a sugar overdose can vary from person to person. In general a high type of feeling can be a sign of a sugar overdose. Other signs may be a shaking ...
Zinc oxide is an organic compound denoted by the sign ZNO. It is mainly used as a component of various materials such as ceramics, plastics, glass and cement. ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com